# SDR AALA201712179001

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 11,181 hours, 3,457 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE SMOKE DETECTOR IN LEFT AFT LAVATORY WENT OFF TWICE BRIEFLY,  NO SMOKE OR ODOR. PERFORMED A LAVATORY TEST ON THE SMOKE DETECTOR IAW AMM 26-17-00-710-001A.
